Initial asymptotics of solution of three-dimensional problem on a blunt body penetration into ideal liquid

Korobkin, A.A. (1985) Initial asymptotics of solution of three-dimensional problem on a blunt body penetration into ideal liquid. Doklady Akad. Nauk SSSR, 283 (4). pp. 838-842.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:25
Last Modified: 22 Sep 2020 23:34
URI: https://ueaeprints.uea.ac.uk/id/eprint/20661
DOI:

Actions (login required)

View Item View Item